# SDR SWAA2025100620941

- Difficulty date: October 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 69,431 hours, 38,212 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT GOT A STRONG BURNING SMELL, FOLLOWED BY A LEFT PACK TRIP-OFF. TRIP-OFF WOULD NOT RESET.   FOUND LT ACM NOT SPINNING. REMOVED AND REPLACED LT ACM IN REFERENCE TO AMM 21-51-04. OPS CHECK GOOD.
